# SDR DALA2015102906750

- Difficulty date: October 27, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,595 hours, 27,663 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT KEEL BEAM, NLG WHEEL WELL DOOR JAMB, BS 45 X=18.  REPAIRED IAW SRM 53-90-01, FIG 6.
